MathSciNet Relay Station
MathSciNet bibliographic data
MR2350198 39B82
Lee, Young-Su; Chung, Soon-Yeong Stability of a Jensen type functional equation. Banach J. Math. Anal. 1 (2007), no. 1, 91–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement